Facebook Pixel
EmpowHER Guest

Has anybody moved from the Wiley Protocol to Minivelle patch and Prometrium?

By Anonymous May 7, 2016 - 8:37am
Rate This

I am 47 years old and have been on the Wiley for 9 years, my menstrual cycle got out of control. My doctor said that the Wiley was not working for me and prescribed the Minivelle patch and prometrium. I did not gain weight on the Wiley, but I'm worried I might on this because of all the postings online, however, I will be on a much lower dose of estradiol.

Add a Comment1 Comments


Hello and welcome to EmpowHer,

Common side effects of the Minivelle patch include: headache, breast tenderness, back and limb pain, common cold, upset stomach, nausea, inflammation of the sinuses and irregular vaginal bleeding or spotting

Common side effects of Prometrium include: dizziness, spinning sensation, abdominal pain (cramping), headache, breast pain or tenderness, musculoskeletal pain, joint pain, viral infection, diarrhea, nausea, bloating, fatigue, hot flashes, cough, acne, increased hair growth, changes in weight, vaginal itching/dryness

As you can see prometrium can cause weight gain. However, these drugs effect everyone a bit differently. So, is it not possible to know which side effect will or will not effect you.
I suggest you try them and then if you have any complications, let your doctor know as soon as possible.

May 7, 2016 - 8:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!